# SDR IPXA2025012691492

- Difficulty date: January 20, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Latch
- Part number: H2040K2061
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - LATCH, KEEL BEAM ACCESS PNL NO.149BL AFT LATCH INNER FACE. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 91.INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 91. AND BOEING DWG NO. 145T8629 SH. 3 REV. C.
